Open Access
February 2007 Smooth Solutions to the Relativistic Vlasov-Maxwell System
Christophe Pallard
Commun. Math. Sci. 5(S1): 87-94 (February 2007).


We focus on the existence of classical solutions to the relativistic Vlasov-Maxwell system of equations. We discuss an alternative proof of the result by Glassey and Strauss showing that smooth solutions do not develop singularities as long as the momentum support remains bounded.


Download Citation

Christophe Pallard. "Smooth Solutions to the Relativistic Vlasov-Maxwell System." Commun. Math. Sci. 5 (S1) 87 - 94, February 2007.


Published: February 2007
First available in Project Euclid: 5 April 2007

zbMATH: 1138.82028
MathSciNet: MR2301290

Primary: 35Q75 , 76X05 , 82D10

Keywords: kinetic equations , Vlasov-Maxwell system

Rights: Copyright © 2007 International Press of Boston

Vol.5 • No. S1 • February 2007
Back to Top